Arkansas, 2025Flooding in Arkansas, June 28 to 30, 2025
June 28 to 30, 2025 · NWS LZK · 2 events in 1 county or zone
River flooding was observed at a couple points along the Black River.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
River flooding was observed at a couple points along the Black River.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 28, 5:36 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 28, 5:36 PM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
636 PM CDT Sat Jun 28 2025
...New AVIATION...
.DISCUSSION...
Issued at 220 PM CDT Sat Jun 28 2025
Scattered showers and thunderstorms will continue to progress
eastward across the state through this evening. Will see a
downward trend after sunset, but as a weak disturbance moves
through the mean flow, activity could persist a little longer than
usual. Similar setup expected across the area on Sunday with
the greatest focus for precip across NE/E Arkansas. With abundant
moisture in place, another afternoon of isolated to scattered
thunderstorms is expected with a low overall severe threat, but
slightly better chances of storms producing locally heavy
rainfall.
By Monday, things begin to change across the state and much of
the country. The H500 ridge that has been in place across the
southern US will retreat SW while expanding north across the
western US. This will be in response to a quick moving mid-level
trough expected to move from the Northern Plains toward the Great
Lakes Mon-Tue. At the sfc, a cold front will progress toward the
state from the NW.
This front is expected to make it into the state before stalling.
While this could lead to a brief period of cooler temperatures by
for the first half of the week, it will be brief and it will not
affect all of the state. As the front stalls it will also remain
the focus for chances of showers/storms while over the area. At
this time, northern AR looks to be favored for the most widespread
precip.
While it doesn't look entirely dry near the end of the period, it
does appear that the H500 ridge will attempt to redevelop over
the state leading to another period of hot temperatures.
&&
.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Sat Jun 28 2025
VFR conditions will prevail through the vast majority of the
period across area terminals. Hi-res CAMs show most of the
shower and thunderstorm activity largely shift over portions of
southeastern and eastern Arkansas through 10z. Light S/SW winds
will prevail through sunset, then become light and variable
through the overnight hours. Any shower and thunderstorm activity
will be short in duration with variable strong gusty outflow winds
of 20 kts or more, and a brief drop to MVFR or IFR in heavier
showers.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 72 90 75 91 / 30 60 20 70
Camden AR 73 93 74 94 / 20 20 10 30
Harrison AR 70 89 72 88 / 20 50 20 70
Hot Springs AR 73 93 75 94 / 20 30 10 40
Little Rock AR 74 93 76 92 / 30 40 10 50
Monticello AR 75 93 76 93 / 20 30 10 40
Mount Ida AR 72 92 74 92 / 20 30 10 50
Mountain Home AR 70 87 72 89 / 30 60 20 80
Newport AR 74 91 75 92 / 30 70 20 60
Pine Bluff AR 74 92 75 92 / 20 30 10 50
Russellville AR 73 92 74 92 / 20 30 10 60
Searcy AR 72 92 74 93 / 30 50 10 60
Stuttgart AR 75 91 77 92 / 30 40 10 50
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...67
LONG TERM....67
AVIATION...Kelly
Hazardous weather outlook, Jun 28, 1:47 AM CST, 18 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
247 AM CDT Sat Jun 28 2025
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-291000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
247 AM CDT Sat Jun 28 2025
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
Some isolated to scattered thunderstorms are possible again today.
While the threat for organized severe weather will remain low...a
few strong thunderstorm may be seen. Downburst winds and locally
heavy rainfall are possible with the strongest activity.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Chances for showers and thunderstorms will return to the forecast
across a large portion of the state each afternoon through Friday.
Isolated instances of flash flooding will be possible where
storms train or become stationary over the same locations for a
period of time. While organized severe weather appears low, a few
storms could produce gusty winds and small hail.
The combination of lower temperatures and additional cloud cover
should limit heat index values to less than 105 degrees each day.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Jun 28, 5:03 PM CST, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
603 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tstm Wnd Dmg 2 N Lonoke 34.82N 91.89W
06/28/2025 Lonoke AR Public
Damage occurred to a home garage door and a
large exterior porch structure. Nearby power
poles were knocked over as well.
&&
67Special weather statement, Jun 28, 5:26 PM CST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
626 PM CDT Sat Jun 28 2025
ARZ057-282345-
Arkansas AR-
626 PM CDT Sat Jun 28 2025
...A strong thunderstorm will impact portions of central Arkansas
County through 645 PM CDT
...
At 626 PM CDT, Doppler radar was tracking a strong thunderstorm near
De Witt, or 14 miles southeast of Stuttgart. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Witt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3426 9144 3440 9143 3439 9122 3424 9126
TIME...MOT...LOC 2326Z 256DEG 3KT 3434 9138
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
67Special weather statement, Jun 28, 6:06 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
706 PM CDT Sat Jun 28 2025
ARZ121-130-230-290030-
Western and Northern Logan County AR-
Southern and Eastern Logan County AR-Southern Johnson County AR-
706 PM CDT Sat Jun 28 2025
...A strong thunderstorm will impact portions of north central Logan
and southwestern Johnson Counties through 730 PM CDT
...
At 706 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Paris... Subiaco...
Midway in Logan County... Coal Hill...
Wilkins... Roseville...
Corley... Carbon City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3543 9381 3540 9379 3538 9376 3536 9375
3537 9372 3538 9371 3546 9371 3546 9370
3528 9350 3516 9373 3534 9381
TIME...MOT...LOC 0006Z 336DEG 17KT 3532 9374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
70Special weather statement, Jun 28, 6:07 PM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
707 PM CDT Sat Jun 28 2025
ARZ047-056-057-065-290045-
Monroe AR-Desha AR-Arkansas AR-Jefferson AR-
707 PM CDT Sat Jun 28 2025
...Strong thunderstorms will impact portions of northeastern Desha,
southeastern Monroe, southeastern Jefferson and eastern Arkansas
Counties through 745 PM CDT
...
At 706 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Charles to near De Witt to near Little
Bayou Meto Park. Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gillett... St. Charles...
Palmer... Little Bayou Meto Park...
Merrisach Lake... De Witt...
Ethel... De Luce...
Crocketts Bluff... Tichnor...
Ragtown... Indian Bay...
Pine City... Weber...
Lawrenceville... Cross Roads in Monroe County...
Reydell... Louisiana Purchase State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3403 9089 3402 9099 3396 9097 3400 9102
3397 9109 3406 9144 3409 9145 3411 9161
3467 9105 3447 9105 3447 9100 3434 9100
3433 9106 3428 9108 3422 9106 3419 9110
3414 9108 3412 9112 3410 9089 3409 9087
TIME...MOT...LOC 0006Z 318DEG 8KT 3435 9116 3424 9130 3411 9150
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62Special weather statement, Jun 28, 6:38 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
738 PM CDT Sat Jun 28 2025
ARZ056-057-064-065-290145-
Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
738 PM CDT Sat Jun 28 2025
...Strong thunderstorms will impact portions of northern Desha,
southeastern Jefferson, northeastern Lincoln and southeastern
Arkansas Counties through 845 PM CDT
...
At 738 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of White River National
Wildlife Refuge to Gillett. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gillett... Yancopin...
Trusten Holder WMA... Merrisach Lake...
Arkansas Post... Ethel...
De Luce... Weber...
Tichnor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3402 9090 3402 9099 3398 9096 3396 9097
3397 9100 3400 9102 3397 9109 3395 9108
3393 9101 3388 9106 3407 9160 3433 9113
3431 9105 3428 9108 3422 9106 3419 9110
3414 9108 3412 9112 3412 9096 3409 9087
TIME...MOT...LOC 0038Z 281DEG 12KT 3428 9112 3411 9139
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
62Special weather statement, Jun 28, 7:48 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
848 PM CDT Sat Jun 28 2025
ARZ056-064-290215-
Lincoln AR-Jefferson AR-
848 PM CDT Sat Jun 28 2025
...A strong thunderstorm will impact portions of southwestern
Jefferson and northwestern Lincoln Counties through 915 PM CDT
...
At 847 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pine Bluff, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pine Bluff... Star City...
Grady... Nebo...
Cottondale... Whitefield...
Woodville... Linwood...
Madding... Cane Creek State Park...
Tarry... Tamo...
Pinebergen... Moscow...
Ladd... Glenlake...
Watson Chapel... Sarassa...
Yorktown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3392 9181 3403 9196 3406 9196 3406 9200
3415 9211 3430 9199 3415 9162
TIME...MOT...LOC 0147Z 305DEG 20KT 3419 9198
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
62Flood, Lawrence
- When
- June 28, 8:00 PM CST to June 29, 7:15 AM CST
- Where
- Lawrence County, 0.39 mi ENE of Black Rock to 0.22 mi NNE of Black Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.102, -91.093
Minor river flooding was observed at Black Rock along the Black River.
Flood, Lawrence
- When
- June 30, 12:05 PM CST to 11:59 PM CST
- Where
- Lawrence County, 0.38 mi ENE of Black Rock to 0.24 mi NNE of Black Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.101, -91.093
Minor river flooding was observed at Black Rock along the Black River.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 28 to 29, 20252 injured · $10,000 · EF3 · 14 events
- Tornado and Hail in South Dakota, June 28 to 29, 20252 injured · EF2 · 45 events
- Tornadoes and Flash Flooding in Minnesota, June 28 to 29, 2025EF1 · 41 events
- Flash Flooding and Flooding in Ohio, June 28, 2025$52,000 · 54 kt wind · 25 events
- Flash Flooding and Damaging Winds in North Carolina, June 28, 2025$78,000 · 50 kt wind · 9 events
- Flash Flood and Hail in Pennsylvania, June 28, 2025$42,000 · 1.25 in hail · 8 events
- Damaging Winds in Virginia, June 28, 2025$36,000 · 56 kt wind · 7 events
- Flash Flooding in Oklahoma, June 28, 2025$20,000 · 3 events
- Damaging Winds in Maryland, June 28, 2025$14,000 · 52 kt wind · 6 events
- Damaging Winds in Virginia, June 28, 2025$14,000 · 65 kt wind · 4 events
- Hail in North Dakota, June 28, 20251.75 in hail · 10 events
- Hail and Damaging Winds in South Dakota, June 28 to 29, 20251 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276605, 1276606.